# SDR SIMA201806063005

- Difficulty date: May 30, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LATERAL WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE WAS CRACKED AT THE AFT END. REPAIRED AND REPLACED THE FAIRING ATTACH ANGLE IAW SRM 51-40-02, AND ETN-EM-53-142.
